# SDR SWAA2021081707041

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 63,007 hours, 37,039 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lanyard
- Condition: Missing
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CLOSING ASSIST LANYARD MISSING LOWER HALF ; / [01] REBUILT FWD CARGO DOOR ASSIST HANDLE PER AMM 52-31-00
